MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE¿ X DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ABBOTT MEDICAL ENSITE¿ X DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-R-DWS-1.1
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation procedure, there was a procedural delay.In voxel mode, on ensite x 3.1.1 software, it was noted that the system suddenly became choppy and abnormal when the study was entered and any operation was attempted to be performed.The surface and intracardiac electrograms displayed as a magenta-colored baseline, and the system froze.The connections were checked and confirmed to be correct.A forced logout of the system was performed using ctrl + alt + delete and the system was rebooted, but the issue persisted even after five to ten reboots.When shutting down the system, an error stating "hardware error" displayed just before the system powered off.The issue interfered with loading presets, adding catheters, and performing set metal and initiating mapping.When the advisor hd grid x and tactiflex catheters were automatically recognized, the system was able to maintain stable performance, and minimal navigation was possible in navx mode.The procedure was completed successfully by performing only pvi in navx mode under fluoroscopic and ice guidance.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One ensite x display workstation (dws) z4 was received for evaluation.The reported event stated that ¿the surface and intracardiac electrograms displayed as a magenta-colored baseline, and the system froze." review of the ensite system documentation shows that there is a data communication issue that can occur with the amplifier that will result in periods of waveform saturation and missing catheter data.When the ensite system cannot communicate with the amplifier, the catheters and waveforms will not be present.The reported event stated that "the system suddenly became choppy and abnormal when the study was entered and any operation was attempted to be performed." review of the event identified known actions that can contribute to performance degradation.As a workaround, it was advised to avoid those actions, which can include use of navx mode, selection and placement of successive map tags, activation vectors and other mapping features, and storage of a large number of case studies on the dws.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
ENSITE¿ X DISPLAY WORKSTATION
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key24817227
Report Number2184149-2026-00094
Device Sequence Number9594354
Product Code DQK
UDI-Device Identifier05415067037756
UDI-Public(01)05415067037756(10)8523490
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K212061
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-R-DWS-1.1
Device Catalogue NumberENSITE-R-DWS-1.1
Device Lot Number8523490
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENSITE X AMPLIFIER
Patient SexUnknown